Couldn't find what you looking for?

TRY OUR SEARCH!

Okay so here is my story, My byfriend and I had unprotected sex, he pulled out just before he finished. This scared me so I took the "morning after pill" without a couple of hours. I got my period later that month a couple of days early. It was a regular period for me, lasting about 6 or so days, so it couldn't have been implantation bleeding, it was too heavy and lasted too long. But now this month my period is curently 3 days late. I'm feeling what I'm thinking are light cramps but they're nothing compared to what I would usually get and I have sore breasts as I normally would before a period. Since taking the morning after pill, we have had protected sex 3 or so times. The condom never broke and we were sure to be careful, so I doubt I could have gotten pregnant from that. Any ideas on why my period might be so late or if it won't come at all? Is this a side effect of the pill? I'm really worried and I will definitely take a test as soon as I get the chance to but I would like some opinions and maybe experiences of this before I do so.Thanks in advance!

Loading...

Sorry I meant to say "Withing a couple of hours" not without.
Reply

Loading...